# SDR SWAA2024102242920

- Difficulty date: September 28, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Out Of Limits
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE REQUIRES REPLACEMENT BETWEEN STA 500A THRU STA 500I DUE TO SEVERAL AREAS OUT OF LIMITS<[01] REMOVED R/H TRANSITION ANGLE FROM STA 500A TO 500I.;[02] DRILLED AND LOCATED HOLES ON NEW TRANSITION ANGLE PER SRM 51-40-05;[03] INSPECTED AS REQUIRED. CORRECTIVE ACTION #2. OK TO INSTALL NEW TRANSITION ANGLE.;[04] INSTALLED REPLACEMENT TRANSITION ANGLE PER SRM 51-40-02.;[05] C/W INSPECTION
